# SDR SIMA20120529004

- Difficulty date: May 29, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 22,955 hours, 20,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLIGHT 4450, CREW REPORTED THEY WERE UNABLE TO OPEN THE MAIN CABIN DOOR FROM INSIDE THE CABIN.  USED EXTERNAL HANDLE TO OPEN DOOR.  AIRCRAFT REMOVED FROM SERVICE.  CORRECTLY INSTALLED MAIN DOOR INTERIOR OPERATING HANDLE IAW AMM 52-18-05,  MAIN DOOR FUNCTIONAL CHECKED GOOD.  NO FURTHER DEFECT NOTED.  AIRCRAFT RETURNED TO SERVICE.
